# SDR AWXA200700964

- Difficulty date: July 26, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 57,616 hours, 25,616 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: D52111417200
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-06 CHECK - NR 5979695, L2 DOOR UPPER PANEL/PLATE COVER WORN, BS 3158/FR 66 TO BS 3257/FR 68.  REPLACED L2 DOOR UPPER PANEL/PLATE COVER, BS 3158/FR 66 TO BS 3257/FR 68 IAW A320 SRM 51-72-11.
